black bits in stool. worried about internal bleeding
I took some very potent psilocybe mushrooms, along with a fajita from a mexican restaurant. After it kicked in, I had to go vomit. I heaved three times, vomiting the fajita back up, as well as the mushrooms. On the third time, a small handful of blood came up with it. It has been about 20 hours since the incident. I was told to watch for black specks in my stool. I had my first bowel movement since a few minutes ago and there was some black specs. Not obvious ones though. I had to take a q-tip and sift a little bit. I've read other places that you only need to worry if your stool is dark or black/tarry. I'm not on any medication, and the most recent vitamins I've taken was B-12 and one daily everything you need kind of thing. I fizzled out of taking them completely about four days ago. Can anyone shed some light? I'm worried about internal bleeding. I haven't gotten dizzy at all, although I haven't been very active. I haven't had a problem keeping down food or liquids.
Casey, if you were bleeding internally the whole of the stool would look black and it would be sticky or tar-like. If you continue to worry, check with your doc tomorrow and ask to run a fecal occult test to check for the presence of blood.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.